Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Non-Smirnov domains

Author: Knut Øyma
Journal: Proc. Amer. Math. Soc. 123 (1995), 1425-1429
MSC: Primary 30C20
MathSciNet review: 1264827
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \Omega $ is a Jordan domain, a small perturbation of the boundary gives a non-Smirnov domain.

References [Enhancements On Off] (What's this?)

  • [1] E. F. Collingwood and A. J. Lohwater, The theory of cluster sets, Cambridge Tracts in Mathematics and Mathematical Physics, No. 56, Cambridge University Press, Cambridge, 1966. MR 0231999
  • [2] Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • [3] P. L. Duren, H. S. Shapiro, and A. L. Shields, Singular measures and domains not of Smirnov type, Duke Math. J. 33 (1966), 247–254. MR 0199359
  • [4] John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • [5] M. W. Keldysh and M. A. Lavrentiev, Sur la représentation conforme des domaines limités par des courbes rectifiables, Ann. Sci. École Norm. Sup. 54 (1937), 1-38.
  • [6] I. I. Priwalow, Randeigenschaften analytischer Funktionen, Zweite, unter Redaktion von A. I. Markuschewitsch überarbeitete und ergänzte Auflage. Hochschulbücher für Mathematik, Bd. 25, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956 (German). MR 0083565

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C20

Retrieve articles in all journals with MSC: 30C20

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society